On cubic polynomials giving many primes.

P. Goetgheluck

Elemente der Mathematik (1989)

  • Volume: 44, Issue: 3, page 70-73
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Goetgheluck, P.. "On cubic polynomials giving many primes.." Elemente der Mathematik 44.3 (1989): 70-73. <http://eudml.org/doc/141454>.

author = {Goetgheluck, P.},
journal = {Elemente der Mathematik},
keywords = {cubic polynomials; prime numbers},
number = {3},
pages = {70-73},
title = {On cubic polynomials giving many primes.},
url = {http://eudml.org/doc/141454},
volume = {44},
year = {1989},

AU - Goetgheluck, P.
TI - On cubic polynomials giving many primes.
JO - Elemente der Mathematik
PY - 1989
VL - 44
IS - 3
SP - 70
EP - 73
KW - cubic polynomials; prime numbers
UR - http://eudml.org/doc/141454
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.